The Annals of Statistics
- Ann. Statist.
- Volume 24, Number 5 (1996), 1982-2019.
Asymptotic optimality of data-driven Neyman's tests for uniformity
Data-driven Neyman's tests resulting from a combination of eyman' smooth tests for uniformity and Schwarz's selection procedure are nvestigated. Asymptotic intermediate efficiency of those tests with respect to the Neyman-Pearson test is shown to be 1 for a large set of converging alternatives. The result shows that data-driven Neyman's tests, contrary to classical goodness-of-it tests, are indeed omnibus tests adapting well to the data at hand.
Ann. Statist., Volume 24, Number 5 (1996), 1982-2019.
First available in Project Euclid: 20 November 2003
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Inglot, Tadeusz; Ledwina, Teresa. Asymptotic optimality of data-driven Neyman's tests for uniformity. Ann. Statist. 24 (1996), no. 5, 1982--2019. doi:10.1214/aos/1069362306. https://projecteuclid.org/euclid.aos/1069362306